Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2014, 6:55 PM CDT for Oneida County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 6:55 PM CDT (23:55 UTC)
- Expired
- Jul 6, 2014, 7:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oneida County, WI
The radar
The Green Bay radar (KGRB), 170 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:11 PM CDT | TSTM WND DMG | 5 N Rhinelander, WI | PEA SIZE HAIL AND TREES DOWN IN PINE LAKE |
| Jul 6, 7:19 PM CDT | HAIL 0.75 | Rhinelander, WI | TV12 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432
WUUS53 KGRB 062355
SVRGRB
WIC085-070045-
/O.NEW.KGRB.SV.W.0014.140706T2355Z-140707T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POPPLE RIVER TO 9 MILES EAST OF RHINELANDER TO 9
MILES NORTHWEST OF WOODBORO...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RHINELANDER...WOODBORO...MONICO...ENTERPRISE...LENNOX AND PELICAN
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4583 8994 4580 8936 4581 8904 4547 8905
4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 2356Z 296DEG 31KT 4575 8867 4559 8917
4568 8960
HAIL...1.00IN
WIND...60MPH
$$
TDH3 follow-up statements
116
WWUS53 KGRB 070016
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
716 PM CDT SUN JUL 6 2014
WIC085-070045-
/O.CON.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
716 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA COUNTY UNTIL 745 PM CDT...
AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GOODMAN TO 5 MILES SOUTHWEST OF
CRANDON TO RHINELANDER...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. DOWNED TREES WERE REPORTED IN
PINE LAKE AT 700 PM CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...LENNOX AND PELICAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4579 8994 4577 8941 4572 8905 4547 8905
4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0015Z 296DEG 31KT 4568 8846 4552 8896
4561 8939
HAIL...1.00IN
WIND...60MPH
$$
ALLEN914
WWUS53 KGRB 070027
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT SUN JUL 6 2014
WIC085-070045-
/O.CON.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
727 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA COUNTY UNTIL 745 PM CDT...
AT 724 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODMAN TO 5 MILES SOUTH OF CRANDON TO 7 MILES
SOUTHEAST OF RHINELANDER...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 715 PM CDT...PENNY SIZED HAIL
WAS REPORTED IN RHINELANDER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...LENNOX AND PELICAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4574 8995 4570 8944 4563 8905 4547 8905
4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0026Z 296DEG 31KT 4564 8834 4548 8884
4557 8927
HAIL...1.00IN
WIND...60MPH
$$
ALLEN654
WWUS53 KGRB 070037
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN JUL 6 2014
WIC085-070047-
/O.EXP.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
737 PM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ONEIDA COUNTY IS
BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4574 8995 4570 8944 4563 8905 4547 8905
4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0037Z 296DEG 31KT 4560 8822 4544 8872
4553 8915
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:18 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 6, 6:18 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 618 PM CDT SUN JUL 6 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 225 PM CDT SUN JUL 6 2014 CONVECTIVE TRENDS LATE THIS AFTERNOON/EVENING AND FOR MON AFTERNOON REMAIN THE MAIN CONCERN. THE 19Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM THE MN ARROWHEAD SW THRU NW WI...S-CNTRL MN INTO ERN NEBRASKA. ORGANIZED TSTM ACTIVITY HAS HAD A TOUGH TIME GETTING GOING DUE TO A STUBBORN STRATUS DECK WHICH HAS BLANKETED MOST OF WI ALL DAY. WHERE THE CLOUDS HAD THINNED...STORMS HAVE TRIED TO DEVELOP OVER N-CNTRL AND W-CNTRL WI. TEMPS UNDER THE CLOUDS WERE STUCK IN THE UPR 60S TO MID 70S...WHILE AREAS IN THE CLEARING HAD ZOOMED INTO THE MID 80S. THE CDFNT TO COMPLETE ITS PASSAGE THRU THE REMAINDER OF THE WI THIS EVENING WITH SHWRS/TSTMS ENDING FROM WEST TO EAST. STILL A CONCERN AS TO WHETHER ANY OF THESE STORMS WL BE SEVERE DUE TO THE STRATUS CLOUDS HOLDING POTENTIALLY HIGHER INSTABILITY AT BAY. BELEIVE THERE HAS BEEN ENUF CLEARING AHEAD OF THE CDFNT TO ALLOW STORMS TO BUILD LATE THIS AFTERNOON...THUS AN ACTIVE EVENING AND THE SPC SLIGHT RISK REMAINS PLAUSIBLE. ONCE THE FNT MOVES THRU... SUBSIDENCE AND SLIGHTLY DRIER AIR SHOULD BRING DECREASING CLOUDS FORO THE OVRNGT HOURS. DESPITE THE CLEARING TREND...ENUF LOW- LEVEL MOISTURE LINGERS TO HOLD TEMPS UP TNGT. LOOK FOR MIN TEMPS TO RANGE FROM THE UPR 50S NORTH TO THE MID 60S E-CNTRL WI. DRY WEATHER TO NOT LAST LONG AS A SHORTWAVE TROF/ATTENDANT CDFNT SWEEPS SE ACROSS THE UPR MS VALLEY AND PUSHES TOWARD THE WRN GREAT LAKES MON AFTERNOON. WHILE THE AIR MASS WL NOT BE AS MOIST AS SUNDAY (DEW POINTS ABOUT 10 DEGS LWR)...THE MID-LEVEL LAPSE RATES ARE SIMILAR AND THERE IS BETTER UPR JET SUPPORT TO ADD SOME LIFT. HAVE FOCUSED POPS FOR THE AFTERNOON HOURS AND WL HAVE TO MONITOR STORM STRENGTH AS A FEW OF THESE STORMS COULD BECOME BORDERLINE SEVERE. MAX TEMPS TO BE IN THE UPR 70S TO LWR 80S RANGE. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 225 PM CDT SUN JUL 6 2014 PCPN TRENDS WILL BE THE MAIN FCST CONCERN DURING THE EXTENDED PERIOD. INTERESTING SETUP ON MONDAY NIGHT/EARLY TUESDAY...AS A STRONG S/W TROF AND COUPLED UPPER JETS COMBINE TO INDUCE CYCLOGENESIS ALONG A WEAK FRONTAL BOUNDARY SAGGING THROUGH NORTHERN WI. ECMWF/SREF PAINT A BULLSEYE OF SIGNIFICANT QPF (0.50 TO 1.OO INCH) ACROSS THE MIDDLE OF GRB CWA...WHILE THE NAM/GFS/GEM FOCUS THE MAIN AXIS OF PCPN OVER CENTRAL WI. GIVEN THE DEGREE OF DYNAMICS...ABUNDANT MOISTURE AND SOME ELEVATED INSTABILITY...EXPECT WIDESPREAD SHOWERS/SCT TSTMS TO DEVELOP...WITH GOOD POTENTIAL FOR HEAVY RAINFALL. WILL BUMP POPS UP TO CATEGORICAL ON MONDAY NIGHT. THE FRONTAL BOUNDARY WILL LINGER OVER THE AREA INTO TUESDAY AFTERNOON...WITH A REINFORCING SHOT OF CANADIAN AIR ARRIVING TUESDAY NIGHT INTO EARLY WEDNESDAY. THESE FRONTS...PLUS THE TAIL END OF A S/W TROF MOVG THROUGH NE WI...WILL KEEP A CHANCE OF SHOWERS AND STORMS IN THE FCST THROUGH WEDNESDAY MORNING. CANADIAN HIGH PRESSURE IS EXPECTED TO ARRIVE WEDNESDAY AFTERNOON... THEN LINGER OVER THE WESTERN GREAT LAKES THROUGH THURSDAY NIGHT. THIS WILL RESULT IN A DRY AND COOLER PERIOD...WITH HIGHS IN THE 70S. AS THE CANADIAN HIGH SHIFTS EAST...RETURN FLOW AND ASSOCIATED MOISTURE/INSTABILITY WILL MOVE BACK INTO NC/C WI BY FRIDAY AFTERNOON...LEADING TO A CHANCE OF TSTMS. A COLD FRONT AND SOME JET ENERGY APPROACHING FROM THE NORTHERN PLAINS MAY BRING A MORE SIGNIFICANT ROUND OF STORMS THROUGH THE FORECAST AREA ON FRIDAY NIGHT AND SATURDAY. ASSUMING THAT THE FRONT CLEARS THE REGION LATER SATURDAY...PLEASANT WEATHER SHOULD RETURN FOR SUNDAY. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 617 PM CDT SUN JUL 6 2014 STRATUS MVFR DECK WILL LINGER THIS EVENING OVER EASTERN WISCONSIN UNTIL A LINE OF SHOWERS AND STORMS ALONG A COLD FRONT SWEEPS TROUGH LATER THIS EVENING. A FEW STORMS THIS EVENING COULD BE LOCALLY SEVERE. THE SHOWERS AND STORMS WITH SCATTERED MVFR CIGS WILL AFFECT CENTRAL AND NORTH CENTRAL WISCONSIN EARLY THIS EVENING BEFORE TRACKING INTO EASTERN WISCONSIN LATER THIS EVENING. WITH THE EXCEPTION OF SOME PATCHY FOG DUE TO RAIN AND LINGERING MOISTURE OVERNIGHT MAINLY VFR CONDITIONS THROUGH MID DAY MONDAY. THERE IS A CHANCE OF SHOWERS AND STORMS LATER MONDAY AS AN UPPER DISTURBANCE APPROACHES FROM THE WEST. && .GRB WATCHES/WARNINGS/ADVISORIES... BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022- 040-050. && SHORT TERM.....AK LONG TERM......TSK AVIATION.......TDH
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CDT SUN JUL 6 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 222 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTHEAST WISCONSIN THIS EVENING. DAMAGING WINDS...HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... BUT LOCALLY HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT. THERE A CHANCE OF THUNDERSTORMS AGAIN FROM FRIDAY AFTERNOON THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ521-522-541>543-071930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 222 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. ISOLATED STRONG STORMS MAY PRODUCE GUSTY WINDS AND HAIL. GUSTY SOUTH WINDS AND LARGE WAVES COULD RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT...AND CREATE DANGEROUS CURRENTS FOR SWIMMERS...THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY NIGHT THROUGH TUESDAY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...LOCALLY HEAVY RAINFALL MAY OCCUR MONDAY NIGHT. THERE IS ALSO A CHANCE OF STORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. AK/TSK
In the hours before
Special weather statement, Jul 6, 5:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 557 PM CDT SUN JUL 6 2014 WIZ005-062330- VILAS- 557 PM CDT SUN JUL 6 2014 ...STRONG THUNDERSTORMS CONTINUE TO MOVE OVER EASTERN VILAS COUNTY... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF EAGLE RIVER TO 21 MILES WEST OF EAGLE RIVER...MOVING SOUTHEAST AT 45 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... EAGLE RIVER BY 605 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Jul 6, 6:05 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG LAC DU FLAMBEAU 45.96N 89.88W
07/06/2014 VILAS WI LAW ENFORCEMENT
TREES DOWN
&&
THLocal storm report, Jul 6, 6:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL LAKE TOMAHAWK 45.81N 89.59W
07/06/2014 E0.25 INCH ONEIDA WI LAW ENFORCEMENT
&&
THLocal storm report, Jul 6, 6:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL ARBOR VITAE 45.91N 89.65W
07/06/2014 M0.25 INCH VILAS WI PUBLIC
PEA SIZE HAIL AND GUSTY WINDS. REPORT VIA SOCIAL MEDIA.
&&
ASHLEYWSpecial weather statement, Jul 6, 6:37 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 637 PM CDT SUN JUL 6 2014 WIZ005-010>012-018-019-070030- FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS- 637 PM CDT SUN JUL 6 2014 ...STRONG THUNDERSTORMS OVER NORTH CENTRAL WISCONSIN... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF CRANDON TO 8 MILES NORTHEAST OF RHINELANDER TO 32 MILES WEST OF RHINELANDER...MOVING SOUTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS LEADING TO PONDING OF WATER...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... POPPLE RIVER AND WILLOW RESERVOIR BY 650 PM CDT... RHINELANDER BY 700 PM CDT... CRANDON BY 710 PM CDT... WOODBORO BY 715 PM CDT... CARTER BY 730 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Jul 6, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HEAVY RAIN LAC DU FLAMBEAU 45.96N 89.88W
07/06/2014 M1.76 INCH VILAS WI TRAINED SPOTTER
FELL IN LESS THAN ONE HOUR.
&&
ASHLEYWThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:01 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 18 hr |
| Jul 6, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 63 min |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.